# SDR CHQA201100279

- Difficulty date: July 7, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 21,823 hours, 17,900 cycles
- Engine: Allsn AE3007A
- Engine time: 22,595 hours, 19,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR FRAME 22 BELOW THE LOWER DOOR STOP.  MAINTENANCE REPLACED THE SERVICE DOOR FRAME 22 IN ACCORDANCE WITH SRM 51-40-02.
